HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   ace inhibitor (http://www.healthboards.com/boards/drug-interactions-side-effects/928863-ace-inhibitor.html)

shelly092 11-24-2012 11:15 AM

ace inhibitor
 
I was on Quinapril for just a few days and developed an intense tickling in my throat that kept making me cough/gag and my eyes would tear profusely. It's worse at night, and wakes me up from sleep several times a night. So I went to my ENT who said it was a reaction to the ace inhibitor. He advised me to get off the medication, which I did one week ago. I was only on the aceI 11 days in total, but still have this annoying tickle in my throat. I actually gagged so hard this morning that I threw up! How long till it goes away?


All times are GMT -7. The time now is 05:13 AM.